Alert archive / Michigan / Wind Advisories in 2022

Wind Advisory 9, NWS Grand Rapids, MI

November 29, 202223 counties in Michigan

NWS Grand Rapids, MI issued this wind advisory at Nov 29, 2022, 2:10 PM EST for 23 counties in Michigan. It took effect at Nov 29, 2022, 10:00 PM EST. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Nov 29, 2022, 2:10 PM EST (19:10 UTC)
In effect from
Nov 29, 2022, 10:00 PM EST
Expired
Nov 30, 2022, 8:00 PM EST
In force
22 hr
Issued by
NWS Grand Rapids, MI
All 23 counties

Allegan County, MI, Barry County, MI, Calhoun County, MI, Clare County, MI, Clinton County, MI, Eaton County, MI, Gratiot County, MI, Ingham County, MI, Ionia County, MI, Isabella County, MI, Jackson County, MI, Kalamazoo County, MI, Kent County, MI, Lake County, MI, Mason County, MI, Mecosta County, MI, Montcalm County, MI, Muskegon County, MI, Newaygo County, MI, Oceana County, MI, Osceola County, MI, Ottawa County, MI, Van Buren County, MI

The radar

The Grand Rapids radar (KGRR), 27 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 7.2 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2022-11-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2022-11-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
105 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

104 
WWUS73 KGRR 291910
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
210 PM EST Tue Nov 29 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300315-
/O.NEW.KGRR.WI.Y.0009.221130T0300Z-221201T0100Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
210 PM EST Tue Nov 29 2022

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 8 PM EST
WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...From 10 PM this evening to 8 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Snow showers are expected from mid morning
  into late evening. While total accumulations will be mostly less
  than an inch, the combination of gusty west winds, and brief
  snow squalls may result in brief white-outs creating hazardous
  travel on area roads that see these snow showers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

wdm

For more information from the National Weather Service visit
https://weather.gov/grr
7 follow-up statements
513 
WWUS73 KGRR 300251
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
951 PM EST Tue Nov 29 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-301100-
/O.CON.KGRR.WI.Y.0009.221130T0300Z-221201T0100Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
951 PM EST Tue Nov 29 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST WEDNESDAY...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph 
  expected.

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...Until 8 PM EST Wednesday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest wind gusts will occur Wednesday
  afternoon. Snow showers could create areas of reduced visibility
  and locally slick travel after 10 am Wednesday. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr
284 
WWUS73 KGRR 300858
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
358 AM EST Wed Nov 30 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-302100-
/O.CON.KGRR.WI.Y.0009.000000T0000Z-221201T0100Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
358 AM EST Wed Nov 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest wind gusts will occur this
  afternoon. Snow showers could create areas of reduced visibility
  and patches of ice on pavement after 10 AM in a portion of the 
  area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr
895 
WWUS73 KGRR 301608
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
1108 AM EST Wed Nov 30 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-010015-
/O.CON.KGRR.WI.Y.0009.000000T0000Z-221201T0100Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
1108 AM EST Wed Nov 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 45 mph.

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest wind gusts will occur mid to
  late afternoon. Snow showers will continue to reduced visibility
  significantly and create patches of ice on pavement in a 
  portion of the area. The strongest snow showers will be from mid
  afternoon into early this evening, and mostly near and east of 
  US-131.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit 
https://weather.gov/grr

wdm
814 
WWUS73 KGRR 302049
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
349 PM EST Wed Nov 30 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-010100-
/O.CON.KGRR.WI.Y.0009.000000T0000Z-221201T0100Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
349 PM EST Wed Nov 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...West gales up to 45 mph and waves to 14 feet. 

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest wind gusts will occur from late
  afternoon into early evening. Snow showers will continue to
  reduced visibility significantly and create patches of ice on
  pavement in a portion of the area. The strongest snow showers
  will be from late afternoon into early this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr

wdm
442 
WWUS73 KGRR 302052 CCA
NPWGRR

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Grand Rapids MI
352 PM EST Wed Nov 30 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-010100-
/O.COR.KGRR.WI.Y.0009.000000T0000Z-221201T0100Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
352 PM EST Wed Nov 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...West winds gusting to 45 mph./

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest wind gusts will occur from late
  afternoon into early evening. Snow showers will continue to
  reduced visibility significantly and create patches of ice on
  pavement in a portion of the area. The strongest snow showers
  will be from late afternoon into early this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr

wdm
544 
WWUS73 KGRR 302053 CCA 
NPWGRR

URGENT - WEATHER MESSAGE...CORRECTED
National Weather Service Grand Rapids MI
353 PM EST Wed Nov 30 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-010100-
/O.COR.KGRR.WI.Y.0009.000000T0000Z-221201T0100Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
353 PM EST Wed Nov 30 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM EST THIS EVENING...

* WHAT...West winds gusting to 45 mph.

* WHERE...Portions of central, south central, southwest and west 
  central Michigan.

* WHEN...Until 8 PM EST this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...The highest wind gusts will occur from late
  afternoon into early evening. Snow showers will continue to
  reduced visibility significantly and create patches of ice on
  pavement in a portion of the area. The strongest snow showers
  will be from late afternoon into early this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
https://weather.gov/grr

wdm
177 
WWUS73 KGRR 010049
NPWGRR

URGENT - WEATHER MESSAGE
National Weather Service Grand Rapids MI
749 PM EST Wed Nov 30 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-010200-
/O.EXP.KGRR.WI.Y.0009.000000T0000Z-221201T0100Z/
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
Including the cities of Ludington, Baldwin, Reed City, Clare, 
Hart, Fremont, Big Rapids, Mount Pleasant, Muskegon, Greenville, 
Alma, Grand Haven, Jenison, Grand Rapids, Ionia, St. Johns, 
Holland, Hastings, Charlotte, Lansing, South Haven, Kalamazoo, 
Battle Creek, and Jackson
749 PM EST Wed Nov 30 2022

...WIND ADVISORY WILL EXPIRE AT 8 PM EST THIS EVENING...

Winds will gradually diminish tonight. 

$$

For more information from the National Weather Service visit
https://weather.gov/grr

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Rapids, MI wrote its last area forecast discussion before this wind advisory went out at Nov 29, 12:50 PM EST, 1 hour 20 minutes earlier.

Area forecast discussion, Nov 29, 12:50 PM EST, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Grand Rapids MI
1250 PM EST Tue Nov 29 2022

LATEST UPDATE...
Aviation

.UPDATE...
Issued at 1103 AM EST Tue Nov 29 2022

I want to share our current thinking about tonight/tomorrow.
There are 3 parts to this.

1) We may have wind gusts in the 40 to 50 mph range between 10 pm
and 2 am as the narrow frontal rain band moves across the CWA. If
this actually happens we may handle this with an SPS.

2) Snow showers develop once the DGZ gets saturated Wednesday
morning and will continue into Wednesday evening. Accumulations
will be limited since the snow bands will be spread out by strong
winds in the boundary layer. I am thinking most areas will see
less than an inch of snow. Isolated areas may get up to 2 inches
from the heaver snow bands (12z HRRR).

3) Wind gusts will likely reach advisory criteria (45 mph) by
early to mid afternoon and continue into the evening. We are
considering a Wind Advisory for this with our afternoon forecast
package in collaboration with our neighboring offices. We thought
about a Winter Weather Advisory for the combination of wind and
snow showers but since snowfall amounts will be mostly under an
inch the wind aspect seems more significant. The main impact of
the wind will be power outages.

&&

.DISCUSSION...(Today through next Monday)
Issued at 340 AM EST Tue Nov 29 2022

-- Today and This Evening, The Warm Side --

Well advertised Colorado low with strengthening jet dynamics will
hook from Kansas to Lake Superior today. The increasing southerly
low-level wind field over our area this afternoon into evening
will boost temperatures into upper 40s to lower 50s until the cold
front sweeps through during the night. There may be a short
window of clearing skies this afternoon in southern Michigan and
northern Indiana, which would help to slightly boost temperatures
and wind gusts there. South-southeast winds may peak around 40 mph
late this afternoon. Most high-resolution models point to high
temperatures for the day being achieved during the night due to
strong warm-air advection, just prior to cold front arrival.

A 50 to 60 knot low-level jet between 2000 and 7000 feet aloft
this evening, with its strong moisture transport beneath modestly
supportive midlevel lapse rates, will touch off some elevated
showers and perhaps thunderstorms starting around sunset.
Instability for theoretical downdraft parcels does not seem
particularly suitable to mix down severe wind gusts, though gusty
winds could be stirred down nonetheless.

Some of the HREF members show another narrow ribbon of
instability, this time in the lower levels more likely affecting
the surface, occuring in the vicinity of the cold front. Low-
topped convection in this case would be capable of wind gusts over
45 mph.

-- Late Tonight into Wednesday, The Cold Side --

Of the 00Z HREF members, the HRRR brought the soonest arrival of
the cold front and the NAM-Nest brought the latest arrival, with a
timing difference envelope of about 2 hours. The front should
arrive at the Lake Michigan shore between 10 PM and Midnight, and
clear the Lansing/Jackson area between 2 and 4 AM.

Temperatures should drop from near 50 just ahead of the front to
below freezing in most areas by sunrise. Precipitation should be
rather light during the morning, however, as midlevel moisture is
paltry and any precipitation would form in the lake-enhanced
boundary layer which would be limited by low inversion heights and
a lack of upstream moisture.

Deeper cold air flowing in during the day Wednesday and thus
higher inversion heights climbing into the DGZ may increase lake
effect snow, possibly enough to cause some travel issues from late
morning through the evening. Due to the strong winds, the heavier
snow showers should be displaced inland away from the lakeshore
communities, and we think the HRRR does a good job of favoring
snow accumulation centered near US-131. The quick departure of the
coldest air and arrival of strong upper level ridging should
diminish the snow intensity Wednesday night.

The bulk of model guidance is painting frequent gusts of 35 to 45
mph on Wednesday. A few gusts above 45 mph are possible.

-- Late Week, Another Up And Down --

A progressive synoptic wave pattern across the CONUS late in the
week will bring us another wave of mild temperatures for Friday
followed by falling temperatures on Saturday. This trough will
likely be less amplified and have less moisture to work with, so
most ensemble members are outputting very little precipitation.
Winds could gust to 40 mph again on Saturday though.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1249 PM EST Tue Nov 29 2022

Currently we have VFR cigs at all but our JXN TAF site but JXN
will soon be VFR also. The back edge of the lower clouds is
lifting northward and even the cigs in the 3500 ft to 5000 ft
range may lift north of the TAF sites for a few hours this
afternoon. Winds will become rather gusty at all of our TAF sites
by late afternoon.

Tonight the cold front rain band moves across the CWA around 06z
so I left the 22020g40kt 2sm +SHRA in all of our TAFs as the
former forecast had it as I think that is on target. Some spurious
rain showers will proceeded the frontal rain band but they will
not have much impact of the TAF conditions. Cigs will lower to
MVFR this evening but that is not related to the rain showers, but
more so to the increase in low level moisture ahead of the cold
front.

With 50 knots in the boundary layer tonight there is little
question there will be Low Level Wind Shear. That, even with
surface winds of 15 to 25 knots from the south.

Once the cold front comes through it will take until mid morning
for the DGZ to get saturated. Once it does we will see snow
showers all day. The heaviest will be well inland due to the 45
knot winds in the cloud bearing layer. It will be rather windy
tomorrow with wind gust near 40 knots by early to mid afternoon
(beyond the TAF forecast period).

&&

.MARINE...
Issued at 944 AM EST Tue Nov 29 2022

We have updated our marine headlines to bring the gales in sooner.
The latest model guidance suggest winds will turn toward the
south later this afternoon and some wind gusts will approach 40
knots by 7 pm. As a result we now start the gales at 7 pm instead
of midnight.

I want to point out that latest model guidance shows winds will
be stronger Saturday into Sunday. The strongest sustained wind
forecast by the GFS for tomorrows event is around 35 knots during
the late afternoon. However on the Saturday event the GFS has
sustained winds of 40 to 45 knots! This has ensemble support too.

&&

.GRR WATCHES/WARNINGS/ADVISORIES...
MI...None.
LM...Small Craft Advisory until 7 PM EST this evening for LMZ844>849.

     Gale Warning from 7 PM this evening to 4 AM EST Thursday for
     LMZ844>849.

&&

UPDATE...WDM
DISCUSSION...CAS
AVIATION...WDM
MARINE...WDM
Hazardous weather outlook, Nov 29, 4:27 AM EST, 9 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Grand Rapids MI
427 AM EST Tue Nov 29 2022

MIZ037>040-043>046-050>052-056>059-064>067-071>074-300930-
Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon-
Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton-
Ingham-Van Buren-Kalamazoo-Calhoun-Jackson-
427 AM EST Tue Nov 29 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

South-southeast wind gusts 30 to 40 mph are expected this
afternoon. Showers and possibly an isolated thunderstorm will
develop this evening into the early part of tonight. Southwest to
west winds could gust to about 45 mph with the arrival of a cold
front tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Falling temperatures Wednesday morning may create patches of ice
on pavement. Lake effect snow showers with light accumulations
during the day on Wednesday may create additional slick road
conditions. Winds will frequently gust between 35 and 45 mph
during the day, with a few gusts possibly higher than 45 mph.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ844>849-300930-
St Joseph to South Haven MI-South Haven to Holland MI-
Holland to Grand Haven MI-Grand Haven to Whitehall MI-
Whitehall to Pentwater MI-Pentwater to Manistee MI-
427 AM EST Tue Nov 29 2022

This hazardous weather outlook is for portions of southwest Lower
Michigan.

.DAY ONE...Today and Tonight

Winds and waves on Lake Michigan will be hazardous to small craft
today. Gales are likely tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Gales on Lake Michigan are likely through much of Wednesday.
Hazardous conditions for small craft will begin again Thursday
night and continue at least into Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

Nearby

Wind Advisories in Michigan, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.